A new integral–series identity of multiple zeta values and regularizations

Masanobu Kaneko, Shuji Yamamoto

研究成果: ジャーナルへの寄稿記事

2 引用 (Scopus)

抄録

We present a new “integral = series” type identity of multiple zeta values, and show that this is equivalent in a suitable sense to the fundamental theorem of regularization. We conjecture that this identity is enough to describe all linear relations of multiple zeta values over Q. We also establish the regularization theorem for multiple zeta-star values, which too is equivalent to our new identity. A connection to Kawashima’s relation is discussed as well.

元の言語英語
ページ(範囲)2499-2521
ページ数23
ジャーナルSelecta Mathematica, New Series
24
発行部数3
DOI
出版物ステータス出版済み - 7 1 2018

Fingerprint

Multiple zeta Values
Regularization
theorems
Linear Relation
Theorem
Star
stars
Series

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Physics and Astronomy(all)

これを引用

A new integral–series identity of multiple zeta values and regularizations. / Kaneko, Masanobu; Yamamoto, Shuji.

:: Selecta Mathematica, New Series, 巻 24, 番号 3, 01.07.2018, p. 2499-2521.

研究成果: ジャーナルへの寄稿記事

@article{1d19c72bc03d456a996b3ab99c5153e6,
title = "A new integral–series identity of multiple zeta values and regularizations",
abstract = "We present a new “integral = series” type identity of multiple zeta values, and show that this is equivalent in a suitable sense to the fundamental theorem of regularization. We conjecture that this identity is enough to describe all linear relations of multiple zeta values over Q. We also establish the regularization theorem for multiple zeta-star values, which too is equivalent to our new identity. A connection to Kawashima’s relation is discussed as well.",
author = "Masanobu Kaneko and Shuji Yamamoto",
year = "2018",
month = "7",
day = "1",
doi = "10.1007/s00029-018-0400-8",
language = "English",
volume = "24",
pages = "2499--2521",
journal = "Selecta Mathematica, New Series",
issn = "1022-1824",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

TY - JOUR

T1 - A new integral–series identity of multiple zeta values and regularizations

AU - Kaneko, Masanobu

AU - Yamamoto, Shuji

PY - 2018/7/1

Y1 - 2018/7/1

N2 - We present a new “integral = series” type identity of multiple zeta values, and show that this is equivalent in a suitable sense to the fundamental theorem of regularization. We conjecture that this identity is enough to describe all linear relations of multiple zeta values over Q. We also establish the regularization theorem for multiple zeta-star values, which too is equivalent to our new identity. A connection to Kawashima’s relation is discussed as well.

AB - We present a new “integral = series” type identity of multiple zeta values, and show that this is equivalent in a suitable sense to the fundamental theorem of regularization. We conjecture that this identity is enough to describe all linear relations of multiple zeta values over Q. We also establish the regularization theorem for multiple zeta-star values, which too is equivalent to our new identity. A connection to Kawashima’s relation is discussed as well.

UR - http://www.scopus.com/inward/record.url?scp=85042118825&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85042118825&partnerID=8YFLogxK

U2 - 10.1007/s00029-018-0400-8

DO - 10.1007/s00029-018-0400-8

M3 - Article

VL - 24

SP - 2499

EP - 2521

JO - Selecta Mathematica, New Series

JF - Selecta Mathematica, New Series

SN - 1022-1824

IS - 3

ER -